AMS eContent Search Results
Matches for: msc=(82C24) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Amal Attouchi and Philippe Souplet. Single point gradient blow-up on the boundary for a Hamilton-Jacobi equation with $p$-Laplacian diffusion. Trans. Amer. Math. Soc. 369 (2017) 935-974.
Abstract, references, and article information   
View Article: PDF

[2] Francis Comets, Jeremy Quastel and Alejandro F. Ramírez. Fluctuations of the front in a one dimensional model of $X+Y\to 2X$. Trans. Amer. Math. Soc. 361 (2009) 6165-6189. MR 2529928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1